On the distributions corresponding to bounded operators in the Weyl quantization

Published

Journal Article

Using properties of an integral transform giving directly the matrix elements of a quantum mechanical operator from the corresponding classical function, we restrict the class of distributions corresponding to bounded operators. As a consequence, we can exhibit a class of functions yielding trace-class operators, and give a bound on their trace-norm. © 1980 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I

Published Date

  • October 1, 1980

Published In

Volume / Issue

  • 75 / 3

Start / End Page

  • 229 - 238

Electronic International Standard Serial Number (EISSN)

  • 1432-0916

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/BF01212710

Citation Source

  • Scopus